# SDR 97ZZZX1049

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411MZ
- Make and model: Cessna 421C
- Aircraft serial: 421C1002
- Engine: Cont GTSIO520*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Starter Drive
- Part number: 653583A
- Condition: Worn
- Location: Rt Engine
- Part time: 700 hours
- Component: 646209TMD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE GEAR WEAR UNACCEPTABLE IAW TELEDYNE CONTINENTAL CSB 94-4 EVEN THOUGH THE SERVICE KIT REQUIRED BY TCM CSB 94-4 HAD BEEN PREVIOUSLY INSTALLED AT ENGINE OVERHAUL.  SUBMITTER SUGGESTED CSB 94-4 MAY NOT BE SUFFICIENT.  RECOMMENDED FLEET DATA BE EXAMINATED TO DETERMINE NUMBER AND FREQUENCY OF OCCURRENCES.
